Erratum to "Equi-statistical extension of the korovkin type approximation theorem" [Turk. J. Math. 33 (2009), 159-168]

dc.contributor.authorKarakuş, Sevda
dc.contributor.authorDemirci, Kamil
dc.date.accessioned2025-03-23T19:17:54Z
dc.date.available2025-03-23T19:17:54Z
dc.date.issued2009
dc.departmentSinop Üniversitesi
dc.description.abstract[No abstract available]
dc.identifier.endpage428
dc.identifier.issn1303-6149
dc.identifier.issue4
dc.identifier.scopus2-s2.0-77951899144
dc.identifier.scopusqualityQ2
dc.identifier.startpage427
dc.identifier.urihttps://hdl.handle.net/11486/4469
dc.identifier.volume33
dc.indekslendigikaynakScopus
dc.language.isoen
dc.relation.ispartofTurkish Journal of Mathematics
dc.relation.publicationcategoryDiğer
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.snmzKA_Scopus_20250323
dc.titleErratum to "Equi-statistical extension of the korovkin type approximation theorem" [Turk. J. Math. 33 (2009), 159-168]
dc.typeErratum

Dosyalar